# SDR DALA2025073105733

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N378DN
- Make and model: Airbus A321-211
- Aircraft serial: 8822
- Aircraft time: 18,808 hours, 7,957 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Out Of Rig
- Location: Zone 500 Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY DUE TO A FLAPS LOCKED MESSAGE. SYSTEM IS FAULTING LT MECHANICAL DRIVE.  FOUND LEFT FLAP INTERCONNECT STRUT SENSORS OUT OF RIG. REPLACED STRUT AND RIGGED SENSORS. (LP 7043614)
